International Journal of Multidisciplinary Education and Research

International Journal of Multidisciplinary Education and Research

ISSN: 2455-4588

Vol. 1, Issue 7 (2016)

Some subclasses of meromorphic P-valent functions with positive coefficients defined on the punctured disc using a differential operator

Author(s): Logu S
Abstract: Motivated by the works of M.K. Aouf and others, we in this paper introduce and study a generalized subclass of meromorphic p-valent functions using a differential operator. We obtain interesting results such as coefficient estimates, growth and distortion bounds and prove closure and integral transforms theorems and other related results.
Pages: 04-17  |  952 Views  452 Downloads
Journals List Click Here Research Journals Research Journals